

the work to the to be

Disseminating, Scaling, and Sustaining Pragmatic Research

Sector Sector

Improving Health in Diverse Settings



DAY ONE: MAY 23, 2022

A TANK THE AND

	DAT ONE. MAT 23, 2022		
TIME MT	TITLE	SPEAKERS	ТҮРЕ
9:00-10:00 AM [Ed2 North Room 1102]	Pre-Conference Special: Welcome and Orientation for Patient and Community Stakeholder Representatives	Bethany Kwan, PhD, MSPH	Live*
10:00 - 10:15 AM [Ed2 North Room 1102]	Conference Welcome and Overview	Allison Kempe, MD, MPH Bethany Kwan, PhD, MSPH	Live*
10:15 - 11:00 AM [Ed2 North Room 1102]	Making a Sustainable and Equitable Impact on Health through Pragmatic Research: The Translational Sciences Benefits Model	Doug Luke, PhD	Keynote Session Live
	10 Minute Break		
11:10 - 11:50 PM [Ed2 North Room 1102]	Impact is in the Eye of the Beholder: What Outcomes Matter to Your Stakeholders?	Moderator: Borsika Rabin, PhD Paul Watson, MSHS; Bill Oswald, PhD; Nicole Stadnick, PhD, MPH	Panel Live
	10 Minute Break		
12:00 - 12:45 PM [Ed2 North Room 1102]	How to Disseminate Your Science: Tips and Best Practices from the CCTSI Dissemination Consult Service	Heather Gilmartin, PhD, NP Robert Thompson	Networking Lunch Live*
12:00 - 12:45 PM [Ed2 North Room 1107]	A Beginner's Guide to Pragmatic Research - a Tour of the COPRH Con Archives and Other Resources	Demetria McNeal, PhD, MBA, CPTD	Networking Lunch Live*
	15 Minute Break	•	
1:00 - 1:45 PM [Ed2 North Room 1102]	Principles, Methods, and Systems for Designing for Dissemination, Sustainability, and Equity	Bethany Kwan, PhD, MSPH	Plenary Live*
	15 Minute Break		
	Track 1: Dissemination Strategies and Methods		
2:00 - 2:35 PM [Ed2 North Room 1102]	Dissemination to Policymakers	Jonathan Purtle, DrPH, MSc	Concurrent Sessions Live
2:40 - 3:15 PM [Ed2 North Room 1102]	Using Stakeholder Engagement to Disseminate Rapid and Responsive Messages	Jenna Reno, PhD Hillary Lum, MD, PhD Mika Hamer, MPH	Concurrent Session Live*
	Track 2: Assessing Impact in Pragmatic Research: Impact Frameworks	and Measures	
2:00 - 2:35 PM [Ed2 North Room 1107]	Translating for Impact: A Toolkit to Apply the Translational Science Benefits Model to Your Work	Doug Luke, PhD Stephanie Andersen, MPA	Concurrent Sessions Live
2:40 - 3:15 PM [Ed2 North Room 1107]	Pragmatic Measures and Methods: Approaches Based on the PRISM and RE-AIM Framework	Russ Glasgow, PhD Meredith Fort, PhD	Concurrent Sessions Live
3:15 PM	END OF DAY 1 **CONTINUE TO NEXT PAGE FOR DA	AY 2**	

5/17/2022 Revised RP



Disseminating, Scaling, and Sustaining Pragmatic Research

Improving Health in Diverse Settings



TIME MT	TITLE	SPEAKERS	ТҮРЕ
10:00 - 10:45 AM [Ed2 North Room 1102]	Making Complexity Pragmatic Again: Practical Steps to Systems Mapping and Modeling	Kristen Hassmiller Lich, PhD	Keynote Live
	15 Minute Break		
	Track 1: Participatory and Qualitative Approaches in Systems	Science	
11:00 - 11:35 PM [Ed2 North Room 1102]	Using Systems Diagrams to Conceptualize Context and Interventions in Pragmatic Research	Erin Kenzie, PhD	Concurrent Sessions Recorded
11:40 - 12:15 PM [Ed2 North Room 1102]	Group Model Building and Community-Driven Modeling	Ellis Ballard, MPH, MSW	Concurrent Sessions Live
	Track 2: Simulations and Data Analytics in Systems Scien	ce	
11:00 - 11:35 PM [Ed2 North Room 1107]	The Use of System Dynamics Modeling and Simulation to Address Complex Public Health Challenges	Nasim Sabounchi, PhD	Concurrent Sessions Live
11:40 - 12:15 PM [Ed2 North Room 1107]	Participatory Research in Low-Resource Settings: From Conceptual Modeling to Data-Driven Simulations	Tak Igusa, PhD	Concurrent Sessions Live
	15 Minute Break		
12:30 - 1:15 PM [Ed2 North Room 1102]	Best of COPRH Con Abstract Symposium: Designing for Impact to Improve Health Equity	Moderator: Mónica Pérez Jolles, PhD	Symposium
	15 Minute Break		
1:30 - 2:15 PM [Ed2 North Room 1102]	Advancing De-implementation Research in Health Care and Public Health: Current Approaches and Future Directions	Wynne Norton, PhD	Plenary Live
	15 Minute Break		
	Track 1: De-implementation Methods and Examples		-
2:25 - 3:00 PM [Ed2 North Room 1102]	De-Implementing Low-Value Care: Considerations for Assessing Outcomes and for Understanding the Interplay with Health Equity	Christian Helfrich, PhD Amy Tyler, MD	Concurrent Sessions Live
2:25 - 3:00 PM [Ed2 North Room 1107]	Choosing What to De-Implement: Examples from Clinical Practice	Lesly Dossett, MD, MPH	Concurrent Sessions Live
3:00 PM	END OF DAY 2 **CONTINUE TO NEXT PAGE FOR I	DAY 3**	

Y ACCORDS

AGENDA



Disseminating, Scaling, and Sustaining Pragmatic Research

Improving Health in Diverse Settings



DAY THREE: MAY 25, 2022

TIME MTTITLESPEAKERSTYPE10:00 - 10:40 AM [Ed2 North Room 1102]Advancing Research on Sustainability and Health Equity in Implementation Science Implementation ScienceRachel Shelton, ScD, MPHKeynote Live2000 - 10:40 AM [Ed2 North Room 1102]Track 1: Systems and Infrastructure for Scale-Up and SustainabilityScaling Up and Out: Increasing the Uptake of Built Environment Approaches in Community Settings.Laura Balis, PhDConcurrent Session Live11:30 - 12:05 PM [Ed2 North Room 1102]A Systems Approach to Scale-up for Population Health ImprovementHarriet Koorts, PhDConcurrent Session Live*10:50 - 11:25 AM [Ed2 North Room 1102]Pragmatic Measurement of Sustainment methods and measuresConcurrent Session Live*Live*
[Ed2 North Room 1102] Advancing Research on Sustainability and Health Equity in Implementation Science Rachel Shelton, ScD, MPH Live Live 10 Minute Break Track 1: Systems and Infrastructure for Scale-Up and Sustainability 10:50 - 11:25 AM [Ed2 North Room 1102] Scaling Up and Out: Increasing the Uptake of Built Environment Approaches in Community Settings. Laura Balis, PhD Concurrent Session Live 11:30 - 12:05 PM A Systems Approach to Scale-up for Population Health Improvement Harriet Koorts, PhD Concurrent Session Live* 10:50 - 11:25 AM Pragmatic Measurement of Sustainment
10 Minute Break Interstance Track 1: Systems and Infrastructure for Scale-Up and Sustainability 10:50 - 11:25 AM Scaling Up and Out: Increasing the Uptake of Built Environment Approaches in Community Settings. Laura Balis, PhD Concurrent Session Live 11:30 - 12:05 PM A Systems Approach to Scale-up for Population Health Improvement Harriet Koorts, PhD Concurrent Session Live* [Ed2 North Room 1102] Track 2: Scale up and Sustainment methods and measures Concurrent Session 10:50 - 11:25 AM Pragmatic Measurement of Sustainment Joanna Moullin, PhD Nicole Concurrent Session
Track 1: Systems and Infrastructure for Scale-Up and Sustainability 10:50 - 11:25 AM Scaling Up and Out: Increasing the Uptake of Built Environment Approaches in [Ed2 North Room 1102] Laura Balis, PhD Concurrent Session Live 11:30 - 12:05 PM A Systems Approach to Scale-up for Population Health Improvement Harriet Koorts, PhD Concurrent Session Live* Track 2: Scale up and Sustainment methods and measures 10:50 - 11:25 AM Pragmatic Measurement of Sustainment Joanna Moullin, PhD Nicole Concurrent Session
10:50 - 11:25 AM Scaling Up and Out: Increasing the Uptake of Built Environment Approaches in Community Settings. Laura Balis, PhD Concurrent Session Live [Ed2 North Room 1102] A Systems Approach to Scale-up for Population Health Improvement Harriet Koorts, PhD Concurrent Session Live [Ed2 North Room 1102] Track 2: Scale up and Sustainment methods and measures Concurrent Session Live 10:50 - 11:25 AM Pragmatic Measurement of Sustainment Joanna Moullin, PhD Nicole Concurrent Session Live
[Ed2 North Room 1102] A Systems Approach to Scale-up for Population Health Improvement Harriet Koorts, PhD Live* Live* 10:50 - 11:25 AM Pragmatic Measurement of Sustainment
10:50 - 11:25 AM Joanna Moullin, PhD Nicole Concurrent Session
Pragmatic Measurement of Sustainment
11:30 - 12:05 PM [Ed2 North Room 1107]Scale-up Outcomes and OperationalizationCole Hooley, PhD, LCSWConcurrent Session Live
15 Minute Break
12:20 - 1:00 PM [Ed2 North Room 1102]Jodi Holtrop, PhDPractical Advice on Getting Funded in Pragmatic ResearchAmy Huebschmann, MD Dan Matlock, MD, MPH SperoNetworking Lund Live*Manson, PhDLive*
12:20 - 1:00 PM [Ed2 North Room 1107]Resources for Academic EntrepreneursCathy Bodine, MDNetworking Lune Live*
15 Minute Break
1:15 - 2:00 PM [Ed2 North Room 1102 and Pragmatic Research Abstract and Poster Symposium B Various Poster Session [Ed2 North Room 1107] Live
15 Minute Break
2:15 - 2:50 PM [Ed2 North Room 1102] The Art of Sustainment in Pragmatic Research [Ed2 North Room 1102] Panel Live* Julie Schwent, MHA; Gali Baler, PhD
2:50 - 3:00 PM Creating enduring resources for pragmatic research and the future of COPRH Con Bethany Kwan, PhD, MSPH Closing Addres [Ed2 North Room 1102] Live*
End of COPRH Con 2022